Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What treatment should taken for high BP because of kidney infection ?

Dear Doctor , I reside in Pakistan , my age is 56, Male, I had stone it dignose in my left kidney 9 years ago, then I had faced Litheotripsy and 90% of my stone remove through urien, before that every second or third day I got untolrateable pain and get pain killer injection by some emergency clanic, but since the major part of stone removed I naver face any kind of pain, but last month I go for ultrasound and it found that again the stone develop , and due to infection I m suffering high blood pressure , sawing on my face and under eyes, hemoglobin is +, WBC-4.8HPF, RBC-10-12/HPF, pls advise
Asked On : Fri, 29 Jul 2011
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
There could be associated kidney damage which is why you have high blood pressure and swelling under eyes and blood, wbc in urine. You need antibiotics. Take enough water, restrict salt in diet. The stone develops due to infection which is not treated. Eat plenty of fresh fruits and vegetables. You can drink Potrate syrup as your Urtologist advises which helps reduce stone formation. You need to get other stone removed as well depending on size. As of now you need kidney function tests, DMSA scan and antibiotics steroids for your kidney infection. Avoid as much pain killers like NSAIDs, use Paracetamol for pain as long as you do not have liver problem.
Answered: Fri, 29 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor